RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 84, Number 2, Pages 181–194 (Mi tmf5872)  

This article is cited in 1 scientific paper (total in 1 paper)

Interaction of Born–Infeld solitons

O. F. Men'shikh


Abstract: Restrictions on the initial data are found under which the Cauchy problem for the system of nonlinear Born–Infeld equations has a global solution with respect to $t$ and $x$ in an arbitrary characteristic triangle. A solution is found to the problem of the interaction of two systems of plane solitons in the case when the initial data are nonvanishing on two nonintersecting intervals.

Full text: PDF file (1151 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 84:2, 799–809

Bibliographic databases:

Received: 06.10.1989

Citation: O. F. Men'shikh, “Interaction of Born–Infeld solitons”, TMF, 84:2 (1990), 181–194; Theoret. and Math. Phys., 84:2 (1990), 799–809

Citation in format AMSBIB
\Bibitem{Men90}
\by O.~F.~Men'shikh
\paper Interaction of~Born--Infeld solitons
\jour TMF
\yr 1990
\vol 84
\issue 2
\pages 181--194
\mathnet{http://mi.mathnet.ru/tmf5872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1077810}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 84
\issue 2
\pages 799--809
\crossref{https://doi.org/10.1007/BF01017677}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FD70200003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5872
  • http://mi.mathnet.ru/eng/tmf/v84/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. F. Men'shikh, “Conservation Laws of Second Order for the Born–Infeld Equation and Other Related Equations”, Math. Notes, 84:6 (2008), 814–820  mathnet  crossref  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:166
    Full text:63
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019